MathSciNet Relay Station
MathSciNet bibliographic data
MR2280117 (2007g:35229) 35Q53 (35Q51)
Zhu, Yonggui; Lu, Chao New solitary solutions with compact support for Boussinesq-like $B(2n,2n)$ equations with fully nonlinear dispersion. Chaos Solitons Fractals 32 (2007), no. 2, 768–772.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement